MathSciNet Relay Station
MathSciNet bibliographic data
MR2362807 03E72
Zhu, William Generalized rough sets based on relations. Inform. Sci. 177 (2007), no. 22, 4997–5011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement